# SDR SWAA2023041821236

- Difficulty date: March 27, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS A DELAMINATION ON THE OUTER SKIN AT 6' FWD OF AFT EDGE (MARKED)<[01] IDENTIFIED PART AND MATERIAL IAW SRM 53-40-70-0I-1 FIGURES 1-2; TABLE 2; ITEM [18]. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4.B (6). A PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-05-2R-2 AS DIRECTED PER SRM 53-40-70-2R-1 PAR 4.B (2) AND TABLE 202.;[02] DETERMINED EXTENT OF DAMAGE VIA VISUAL METHOD. REMOVED DAMAGED AND CONTAMINATED FIBERGLASS PLIES. PREPARED AREA FOR REPAIR AND CLEANED. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-1 PAR 4.A-B.;[03] CORRECTION TO CORRECTIVE ACTION 1: A PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-05-2R-1.;[04] VALIDATED REPAIR IAW SRM 51-70-05-2R-1.;[05] VERIFIED CORRECTIVE ACTIONS 1-4  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-05-2R-1;[06] FABRICATED AND INSTALLED REPAIR PLIES USING FIBERGLASS BMS 8-79; CLASS 3; STYLE 120; LOT# 1520138-1 AND FILM ADHESIVE BMS 5-129; TYPE 2; GRADE 5; LOT# 1513774-1. VACUUM BAGGED REPAIR; CHECKED VACUUM BAG FOR LEAKS; VACUUM BAG CHECKED GOOD AND SET REPAIR TO CURE. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-1 PAR 4.C-E.  CALIBRATED TOOLS USED: VACUUM GAUGE: ID: ATS2441; CAL DUE DATE: 08/2023 HOT BOND MACHINE: ID: ATS532; CAL DUE DATE: 06/2023;
